MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREW SYSTEM; MUST LT 15MM SHORT - PEDICLE SCREW Ø7X45 CANN

MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREW SYSTEM; MUST LT 15MM SHORT - PEDICLE SCREW Ø7X45 CANN
Model Number 03.57.035
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 march 2025.(b)(4) items manufactured and released on 08-nov-2022.Expiration date: 2027-10-12.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.
 
Event or Problem Description
Primary surgery was performed at th10-l3 due to osteoporotic vertebral compression fracture.Pedicle screw breakage observed at left side of l2 during removal surgery.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d department: issue: the inlay of the screw is found to be out of position.Background: must lt screws are assembled through a punching process that deforms the tulip, thereby retaining the inlay and the screw.This batch was manually punched, with the punching area visually inspected and the operation performed on both sides.Analysis: a possible root cause of the inlay displacement could be the application of excessive compressive force during surgery, which may have led to the disassembly of the inlay.It is not possible to determine whether the disassembly occurred during the primary surgery or the revision procedure.If the inlay had been disassembled during the primary surgery, but the rod and setscrew had already been properly fixed, the disassembly of the inlay would not have represented a critical issue, as the construct would have remained intact and stable.Root cause: inspection of the part confirmed that the manufacturing process was carried out according to specifications.It might be that unique excessive forces were during the surgery, but this cannot be confirmed and a certain root cause cannot be defined.
 
Event or Problem Description
Primary surgery was performed at th10-l3 due to osteoporotic vertebral compression fracture.During removal of the pedicle screw at left side of l2, the inlay was found disassembled.

Brand Name
M.U.S.T. PEDICLE SCREW SYSTEM
Common Device Name
MUST LT 15MM SHORT - PEDICLE SCREW Ø7X45 CANN
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21760521
Report Number3005180920-2025-00280
Device Sequence Number21024424
Product Code NKB
UDI-Device Identifier07630971278462
UDI-Public07630971278462
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.57.035
Device Lot Number2227772
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian